Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
|jonjon8 - Fri Dec 28, 2007 10:33 pm||
Hello,I am a 18 year old female and i have no clue what is wrong with me. For years i have had diarreah episodes with abdominal pain. I would get nausus and sweat yet be cold at the same time. Recently, it has gotton worse. For the past few weeks, i have diarrah up to 3 times a day. I have constant abdominal pain and gas. I cannot help the gas either, it does not go away for hours. I have headaches also that get so bad i want to throw up. my periods are regular, but i have horrible cramps when it comes. I get the cramps about a week before my period comes and they don't leave for days after, sometimes even a week. I have had an ultrasound just a couple months ago and missed 3 days of school. Everything was clear. I really am sick of this pain and discomfort. If you can help me in any way, i would really appreciate it greatly.
|Debbie Miller, RN - Sun Jan 06, 2008 10:23 pm||
The thing that comes to mind for me is irritable bowel syndrome (IBS) or spastic colon. Ask your doctor about this condition. It can be disabling but does not lead to serious diseases such as cancer.
Stress is often associated with this and some foods such as chocolate, some grains, milk products, caffeine, large meals, alcohol, some medications. So a place to start would be to eliminate these frequent offenders. If this is the problem, there are medications, dietary changes, counseling and support that can help, so please stay with your doctor as you work to find answers.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.